Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Metrizability of decomposition spaces


Author: A. H. Stone
Journal: Proc. Amer. Math. Soc. 7 (1956), 690-700
MSC: Primary 54.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0087078-6
MathSciNet review: 0087078
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Alexandroff, Über die Metrization der im kleinen kompakten topologischen Räume, Math. Ann. vol. 92 (1924) pp. 294-301. MR 1512216
  • [2] P. Alexandroff and H. Hopf, Topologie I, Berlin, 1935.
  • [3] A. H. Frink, Distance functions and the metrization problem, Bull. Amer. Math. Soc. vol. 43 (1937) pp. 133-142. MR 1563501
  • [4] S. Hanai, On closed mappings, Proc. Japan. Acad. vol. 30 (1954) pp. 285-288. MR 0064390 (16:275e)
  • [5] A. V. Martin, Decompositions and quasi-compact mappings, Duke Math. J. vol. 21 (1954) pp. 463-469. MR 0062427 (15:977f)
  • [6] J. Nagata, On a necessary and sufficient condition of metrizability, J. Inst. Polytech. Osaka City Univ. Ser. A vol. 1 (1950) pp. 93-100. MR 0043448 (13:264e)
  • [7] I. A. Vaĭnsteĭn, On closed mappings of metric spaces, Doklady Akad. Nauk SSSR. N. S. vol. 57 (1947) pp. 319-321. MR 0022067 (9:153b)
  • [8] A. D. Wallace, Some characterizations of interior transformations, Amer. J. Math. vol. 61 (1939) pp. 757-763. MR 0000179 (1:30e)
  • [9] G. T. Whyburn, Analytic topology, New York, 1942. MR 0007095 (4:86b)
  • [10] -, Open and closed mappings, Duke Math. J. vol. 17 (1950) pp. 69-74. MR 0031713 (11:194e)
  • [11] W. A. Wilson, On semi-metric spaces, Amer. J. Math. vol. 53 (1931) pp. 361-373. MR 1506824

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.0X

Retrieve articles in all journals with MSC: 54.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0087078-6
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society